JournalsprimsVol. 7, No. 1pp. 1–55

Eigenfunction Expansions Associated with Second-order Differential Equations for Hilbert Space-valued Functions

  • Yoshimi Saito

    University of Alabama at Birmingham, United States
Eigenfunction Expansions Associated with Second-order Differential Equations for Hilbert Space-valued Functions cover
Download PDF

Cite this article

Yoshimi Saito, Eigenfunction Expansions Associated with Second-order Differential Equations for Hilbert Space-valued Functions. Publ. Res. Inst. Math. Sci. 7 (1971), no. 1, pp. 1–55

DOI 10.2977/PRIMS/1195193780